# SDR AALA2020020759007

- Difficulty date: February 3, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 64,804 hours, 16,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EXTERNAL SLIDE LIGHT INOPERATIVE. MAINTENANCE RELAMPED SLIDE LIGHT PER MM 33-51-06.
